English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 49931/85107 (59%)
造访人次 : 7781767      在线人数 : 36
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/77974


    题名: Statistical Inferences of a Two-Parameter Distribution with the Bathtub Shape Based on Progressive Censored Sample
    作者: Wu, Shu-fei;Wu, Chin-chuan;Chou, Chi-hsiang;Lin, Huan-min
    贡献者: 淡江大學統計學系
    关键词: two-parameter distribution;bathtub shape;increasing failure rate function;shape parameter;type-II progressive censoring;testing hypothesis;confidence interval;confidence region
    日期: 2011-03
    上传时间: 2012-08-14 11:59:27 (UTC+8)
    出版者: Abingdon: Taylor & Francis
    摘要: This study considers the hypothesis test and interval estimation of the shape parameter of a new two-parameter distribution with the bathtub shape or increasing failure rate function under type-II progressive censoring based on the proposed m pivotal quantities. The confidence region of two parameters of this distribution is also proposed. We give one numerical example to illustrate the proposed methods. Next, the Monte Carlo simulation is done to assess the behaviour of these pivotal quantities. Lastly, we find the optimal pivotal quantity based on the criteria of highest power, minimum confidence length and the minimum confidence region.
    關聯: Journal of Statistical Computation and Simulation 81(3), pp.315-329
    DOI: 10.1080/00949650903334221
    显示于类别:[統計學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    index.html0KbHTML49检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈